MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the field service engineer evaluated the ventilator and reported that the alarm assembly required replacement.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during preventive maintenance the 840 ventilator audio alarm failed to alarm.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
The field service engineer (fse) verified the reported issue and replaced the alarm assembly.The ventilator has passed all tests and calibrations and is ready for use.The ventilator has been returned to the customer.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7657184
Report Number8020893-2018-00293
Device Sequence Number10796766
Product Code CBK
UDI-Device Identifier10884521181038
UDI-Public10884521181038
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number10049995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1